|when I talked to a city employee on
Friday . . . & a couple of times throughout the day,
it seemed she had congestion & it appeared to be getting worse
throughout the day.
What I suspect should at least be considered. Was there any BUTYL at
home or at work?
(She would have to be very observant as to
My thoughts shared with a 25 year old Marine on a health forum:
(He had FATIGUE! ' THE chills'
... heart palpitations & shortness of breath when running)
A couple of web pages I wrote to explain the harm of butyl:
Exposure to 2-butoxyethanol or BUTYL (ethylene glycol monobutyl ether)
should be avoided.
My reply to his questions:
Sounds like you have the anemia that's
hard to find. The kind that is referenced in 'gulf war syndrome' or
Chronic Fatigue Immune Dysfunction Syndrome. Part of the definition is
that doctors do not know what the fatigue is.
Besides rapid heart beat and shortness of breath do you also have 'the
Do you have an abnormal body temp? high or low?
Abnormal blood sugar? (That IS one thing easy for doctors to find)
Abnormal blood pressure?
This anemia is very serious.
You can easily be exposed in many household cleaning products.
Butyl or 2-butoxyethanol does not have to be disclosed, and often is not
We need new laws
Exposure looks like 'the flu' but can be as simple as a cough, a rash,
'the sniffles' farting, diarrhea ... moisture under one's nose
(loosening of the sinuses)
Do you have headaches? Do you have any short term memory loss?
I am concerned for a little boy age 2 who is very sensitive to this ...
At his young age he can be maxed out on this chemical ... and when a
runny nose starts his mom should immediately ask .... what have I been
cleaning with ...? Where have I taken this little one? ... who has come
WHAT WAS DIFFERENT... than before the sniffles started?
Give the doctors a clue and ask them to ask the lab tech to
LOOK at the RED Blood cells
and tell them everything about them that they can.
I would get doctor's orders NOT to run. One vet had serious fatigue
issues and was trying out for another civilian job in the Sherriff's
office of which part of it was strenuous exercise. He had shortness of
breath and ended being taken to the ER. He died. I suspect he was
dealing with autoimmune hemolytic anemia and that he expended all his
available oxygen during exercise, and the oxygen could not be
replenished quickly enough ... and he died. This was Jan 18, 2009 in El
Cesar Arreola became dizzy, light headed
with shortness of breath. He was 37 when he died.
See if you can find a doctor who is interested
This chemical harms soldiers throughout the past century especially
HELPs ... or find a doctor who is
humble (Ask the nurses)
This chemical causes multiple autoimmune issues at once.
Too many things going on at the same time for doctors / researchers to
What ER doctors need to
| VERY HIGH WHITE
BLOOD CELL COUNTS
Exposure 'looks like' the sniffles
... congestion ... the flu
with multiple autoimmune issues
"Black Wave - The Legacy of the Exxon Valdez" 20 years
Degenerative Disk Disease - Autoimmune !
IS >>> *
INFORMATION, DATA, AND MATERIAL CONTAINED, PRESENTED, OR
PROVIDED HERE VIA INTERNET COMMUNICATION IS FOR GENERAL
INFORMATION PURPOSES ONLY AND IS NOT TO BE CONSTRUED OR
INTENDED AS PROVIDING MEDICAL OR LEGAL ADVICE.
2002 - 2010 - 2013 to the present - Margaret Diann Hursh
for any previously copyrighted material, if any
Fair Use - Educational Purposes